American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35K15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 43 found      Go to page: 1 2

[1] Hailiang Liu. Optimal error estimates of the direct discontinuous Galerkin method for convection-diffusion equations. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Gi-Ren Liu and Narn-Rueih Shieh. Multi-scaling limits for relativistic diffusion equations with random initial data. Trans. Amer. Math. Soc. 367 (2015) 3423-3446.
Abstract, references, and article information   
View Article: PDF

[3] Karsten Urban and Anthony T. Patera. An improved error bound for reduced basis approximation of linear parabolic problems. Math. Comp. 83 (2014) 1599-1615.
Abstract, references, and article information   
View Article: PDF

[4] Konstantinos T. Gkikas and Laurent Véron. Initial value problems for diffusion equations with singular potential. Contemporary Mathematics 594 (2013) 201-230.
Book volume table of contents   
View Article: PDF

[5] Yu-Chu Lin, Chi-Cheung Poon and Dong-Ho Tsai. Contracting convex immersed closed plane curves with slow speed of curvature. Trans. Amer. Math. Soc. 364 (2012) 5735-5763.
Abstract, references, and article information   
View Article: PDF

[6] H. Dong. Parabolic equations with variably partially VMO coefficients. St. Petersburg Math. J. 23 (2012) 521-539. MR 2896169.
Abstract, references, and article information   
View Article: PDF

[7] Hongjie Dong. Solvability of second-order equations with hierarchically partially BMO coefficients. Trans. Amer. Math. Soc. 364 (2012) 493-517. MR 2833589.
Abstract, references, and article information   
View Article: PDF

[8] Sadek Gala. Remark on a regularity criterion in terms of pressure for the Navier-Stokes equations. Quart. Appl. Math. 69 (2011) 147-155. MR 2807982.
Abstract, references, and article information
View Article: PDF

[9] Xing Liang, Xiaotao Lin and Hiroshi Matano. A variational problem associated with the minimal speed of travelling waves for spatially periodic reaction-diffusion equations. Trans. Amer. Math. Soc. 362 (2010) 5605-5633. MR 2661490.
Abstract, references, and article information   
View Article: PDF

[10] Yu-Chu Lin and Dong-Ho Tsai. Using Aleksandrov reflection to estimate the location of the center of expansion. Proc. Amer. Math. Soc. 138 (2010) 557-565. MR 2557173.
Abstract, references, and article information   
View Article: PDF

[11] Markus Kunze, Luca Lorenzi and Alessandra Lunardi. Nonautonomous Kolmogorov parabolic equations with unbounded coefficients. Trans. Amer. Math. Soc. 362 (2010) 169-198. MR 2550148.
Abstract, references, and article information   
View Article: PDF

[12] Henri Berestycki, François Hamel and Nikolai Nadirashvili. The speed of propagation for KPP type problems. II: General domains. J. Amer. Math. Soc. 23 (2010) 1-34. MR 2552247.
Abstract, references, and article information   
View Article: PDF

[13] Gui-Qiang Chen and Benoît Perthame. Large-time behavior of periodic entropy solutions to anisotropic degenerate parabolic-hyperbolic equations. Proc. Amer. Math. Soc. 137 (2009) 3003-3011. MR 2506459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Sh. Kamin, M. A. Pozio and A. Tesei. Admissible conditions for parabolic equations degenerating at infinity. St. Petersburg Math. J. 19 (2008) 239-251. MR 2333899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Xinfu Chen, Yuanwei Qi and Mingxin Wang. Singular solutions of parabolic $p$-Laplacian with absorption. Trans. Amer. Math. Soc. 359 (2007) 5653-5668. MR 2327046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Igor Kukavica. Log-log convexity and backward uniqueness. Proc. Amer. Math. Soc. 135 (2007) 2415-2421. MR 2302562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrej Zlatos. Sharp transition between extinction and propagation of reaction. J. Amer. Math. Soc. 19 (2006) 251-263. MR 2169048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sergiu Hart and Benjamin Weiss. Decay and growth for a nonlinear parabolic difference equation. Proc. Amer. Math. Soc. 133 (2005) 2613-2620. MR 2146206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Archil Gulisashvili. Nonautonomous Kato classes of measures and Feynman-Kac propagators. Trans. Amer. Math. Soc. 357 (2005) 4607-4632. MR 2156723.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bruce P. Ayati and Todd F. Dupont. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005) 1053-1065. MR 2136993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Changfeng Gui and Xiaosong Kang. Localization for a porous medium type equation in high dimensions. Trans. Amer. Math. Soc. 356 (2004) 4273-4285. MR 2067119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ismail Kombe. The linear heat equation with highly oscillating potential. Proc. Amer. Math. Soc. 132 (2004) 2683-2691. MR 2054795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Igor Kukavica. Backward uniqueness for solutions of linear parabolic equations. Proc. Amer. Math. Soc. 132 (2004) 1755-1760. MR 2051137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jerome A. Goldstein and Qi S. Zhang. Linear parabolic equations with strong singular potentials. Trans. Amer. Math. Soc. 355 (2003) 197-211. MR 1928085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yunguang Lu. Hölder estimates of solutions to a degenerate diffusion equation. Proc. Amer. Math. Soc. 130 (2002) 1339-1343. MR 1879955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Panagiota Daskalopoulos and Manuel del Pino. Nonradial solvability structure of super-diffusive nonlinear parabolic equations. Trans. Amer. Math. Soc. 354 (2002) 1583-1599. MR 1873019.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Franziska Kühnemund and Markus Wacker. Commutator conditions implying the convergence of the Lie--Trotter products. Proc. Amer. Math. Soc. 129 (2001) 3569-3582. MR 1860489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Matania Ben-Artzi, Jonathan Goodman and Arnon Levy. Remarks on a Nonlinear Parabolic Equation. Trans. Amer. Math. Soc. 352 (2000) 731-751. MR 1615935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Ross G. Pinsky. Finite time blow-up for the inhomogeneous equation $u_{t}=\Delta u+a(x)u^{p}+\lambda \phi$ in $R^{d}$. Proc. Amer. Math. Soc. 127 (1999) 3319-3327. MR 1641081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michiaki Watanabe and Shuji Watanabe. The explicit solution of a diffusion equation with singularity. Proc. Amer. Math. Soc. 126 (1998) 383-389. MR 1459156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 43 found      Go to page: 1 2